# SDR AT0000046

- Difficulty date: January 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 832
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PIT LONGERON CORRODED AT BS 832 ALONG FRAME.  REMOVED CORROSION, TREATED, ALODINED AND PRIMED IAW DC9 SRM 53-01 FIGURE 1, TABLE 2, 51-10-3.
